Vicks DayQuil Cold & Flu Multi Symptom Relief Liquicaps

by Vicks
$9.99

For non-drowsy, multi-symptom cold and flu relief so you can get through your day, reach for Vicks® DayQuil® for temporary relief of common cold and flu symptoms including: nasal congestion; cough due to minor throat and bronchial irritation; sore throat pain; headache, minor aches and pains, and fever. *Unfortunately, due to provincial regulations this product is not available for Home Delivery in Newfoundland and Labrador, and Québec

Medicinal Ingredients (in each liquicap) (Purpose): Acetaminophen 325 mg, Dextromethorphan Hydrobromide 10 mg, Phenylephrine Hydrochloride 5 mg. Non-Medicinal Ingredients: FD&C Red No. 40, FD&C Yellow No. 6, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitan solution, titanium dioxide.

Adults (12 yrs and over): Take 2 LiquiCaps with water every 4 hours. Do not exceed 12 LiquiCaps per day. Children under 12: Do not use.